Advances in Theoretical and Applied Mathematics (ATAM)


Volume 9  Number 1 (2014)





Anti-homomorphism on Rough Prime Ideals and Rough Primary Ideals

pp. 1-9

Authors: Neelima C.A. and Paul Isaac


On the absolute convergece Schauder series

pp. 11-14

Authors: M. G. Grigoryan and T. M. Grigoryan


On a Conjecture Relating to Bertrand-Chebyshev Theorem in Number Theory

pp. 15-17

Author: Zhang Yun


A Certain Inverse Problem and Tensor Product of Banach Spaces

pp. 19-23

Author: Abdelhalim M. Ziqan


Application of Sumudu Decomposition Method for Solving Burger’s Equation

pp. 23-26

Author: Shams A. Ahmed


Solutions of Fractional Ordinary Differential Equations by Using ELzaki Transform

pp. 27-33

Authors: Mohamed Z. Mohamed and Tarig. M. Elzaki


Quasi-Bebiano-Lemos-Providência inequality1

pp. 35-42

Authors: Jian Shi and Zongsheng Gao


Series in theWalsh generalized System with Monotone Coefficients

pp. 43-48

Authors: M.G. Grigoryan and A. Minasyan


Letter to the Editor: Disproof the Conjecture Related to the Pell Equation x2 − Dy2 = 2 by Özen Özer
pp. 49-59
Author: Ahmet Tekcan


Actions Induced by Legendre’s Polynomials

pp. 61-67

Author: Dr. V. Vasu


Addendum to‘ Disproof the Conjecture Related to the Pell Equation x2 − Dy2 = 2’

pp. 69-70

Author: Özen ÖZER


If f(x,y,..,w) is a function in g(x) and t(y),…,w(z), what are the coefficients of that function? A new expansion for analytic function in standard form

pp. 71-76

Authors: Mansour Hammad


Strong Split Geodetic Number of a Line Graph

pp. 77-85

Authors: Venkanagouda M. Goudar, Ashalatha K.S and Venkatesha


Optimal Management Policy for Heterogeneous Arrival M/EK/1 Queueing System with Server Breakdowns and Multiple Vacations
pp. 87-95
Authors: P. Jayachitra and Dr. A. James Albert





© All rights are reserved with Research India Publications                             Home  Journals  Contact